Donaldson invariants of non-simple type 4-manifolds



Downloads per month over past year

Muñoz, Vicente (2002) Donaldson invariants of non-simple type 4-manifolds. Topology and its Applications, 41 (4). pp. 745-765. ISSN 0166-8641

[thumbnail of VMuñoz58.pdf] PDF
Restringido a Repository staff only


Official URL:


We give the shape of the Donaldson invariants of a general 4-manifold with b1 = 0 and b+ > 1. The resulting expression involves modular forms and matches the physical predictions.

Item Type:Article
Uncontrolled Keywords:4-manifolds; Donaldson invariants; Modular forms.
Subjects:Sciences > Mathematics > Topology
ID Code:21273
Deposited On:08 May 2013 14:43
Last Modified:12 Mar 2019 17:01

Origin of downloads

Repository Staff Only: item control page